# SDR SWAA2025012087712

- Difficulty date: January 19, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 48,281 hours, 29,502 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR HANDLE LIFTS UP ON LANDING CAUSING MASTER CAUTION LIGHT TO ILLUMINATE<[01] FOUND FWD ENTRY (L1) GUIDE ARM OUT. OF LIMITS; ADJUSTED FWD ENTRY (L1) GUIDE ARM PER AMM 52-11-00; RE-SECURED LOOSE HANDLE BOX HARDWARE & REPLACED FWD LOWER THREE MISSING DOOR STOP PINS PER AMM 52-11-00. PRESSURIZED & DEPRESSURIZED PER AMM 05-51-91; NO HANDLE LIFT UP; NO MASTER CAUTION.
